# SDR 95ZZZM392

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 3610 · Pneumatic Distribution System
- Part: High Stage Vlv
- Part number: 32144463
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

PHX-COS - FLT NR 412 - AIR TURNBACK, LT AND RT ENGINE BLEED TRIP LIGHT ILLUMINATED DURING BLEEDS OFF TAKEOFF.  LEFT BLEED TRIP RESET AFTER RELIEVING PRESSURE/TEMPERATURE BY ACTIVATING THE ASSOCIATED ANTI-ICE VALVES.  RT ENGINE BLEED WOULD NOT RESET.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FAN AIR VALVE IAW MM 36-11-05, THE NR 2 ENGINE HIGH STAGE VALVE PER MM 36-10-05, THE NR 2 ENGINE HIGH STAGE VALVE PER MM 36-10-15, AND THE NR 2 ENGINE BLEED AIR REGULATOR PER MM 36-10-11.  ALL OPS AND LEAK CHECKS GOOD.  REF AWXA9500572.
